# SDR C2XA97CL082

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145
- Aircraft serial: 145004
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 937 hours
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4034 - CREW REPORTED THAT DURING CLIMB-OUT THEY RECEIVED LEFT ENGINE CONTROL A-B FAIL MESSAGE ON THE EICAS, ALSO THE ITT PEAKED AT 960 TO 980 DEGREES WITH AURAL AND VISUAL WARNINGS.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE LEFT ENGINE IAW CONTINENTAL EXPRESS TASK CARD 6271001, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
